# SDR DXTA2019081902767

- Difficulty date: August 16, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 11,207 hours, 8,624 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 38839001
- Part serial: 0601168
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FUEL VENT - HEAVY FUEL FUMES IN CABIN AND COCKPIT DURING FLIGHT.  REMOVED AND REPLACED APU FUEL CONTROL AND APU FUEL MANIFOLD.
